MathSciNet Relay Station
MathSciNet bibliographic data
MR1205055 92D30 (60K99)
Barbour, A. D.; Kafetzaki, Maria A host-parasite model yielding heterogeneous parasite loads. J. Math. Biol. 31 (1993), no. 2, 157–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement